RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pimenov, Vladimir Germanovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:1888
Abstract pages:5634
Full texts:1774
References:482
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person45983
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. G. Pimenov, “Numerical method for fractional advection-diffusion equation with heredity”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  86–90  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 737–741  scopus
2016
2. V. G. Pimenov, A. S. Hendy, “An implicit numerical method for the solution of the fractional advection-diffusion equation with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  218–226  mathnet  mathscinet  elib
3. Vladimir G. Pimenov, Ahmed S. Hendy, “Fractional analog of crank-nicholson method for the two sided space fractional partial equation with functional delay”, Ural Math. J., 2:1 (2016),  48–57  mathnet
2015
4. V. G. Pimenov, M. A. Panachev, “One-step numerical methods for mixed functional differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  187–197  mathnet  mathscinet  elib
2014
5. V. G. Pimenov, S. V. Sviridov, “Grid methods of solving advection equations with delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 3,  59–74  mathnet
2012
6. V. G. Pimenov, “Numerical methods for solving the evolutionary equations with delay”, Izv. IMI UdGU, 2012, 1(39),  103–104  mathnet
7. V. G. Pimenov, E. E. Tashirova, “Numerical methods for solving a hereditary equation of hyperbolic type”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  222–231  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 126–136  isi  scopus
2011
8. V. G. Pimenov, A. B. Lozhnikov, “Difference schemes for the numerical solution of the heat conduction equation with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  178–189  mathnet; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S137–S148  isi  scopus
2010
9. V. G. Pimenov, “Difference schemes in modeling evolutionary control systems with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  151–158  mathnet  elib
10. A. V. Lekomtsev, V. G. Pimenov, “Convergence of the alternating direction method for the numerical solution of a heat conduction equation with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  102–118  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S101–S118  isi  scopus
2009
11. A. V. Lekomtsev, V. G. Pimenov, “A semiexplicit method for numerical solution of functional differential algebraic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 5,  62–67  mathnet  zmath; Russian Math. (Iz. VUZ), 53:5 (2009), 54–58
2008
12. V. G. Pimenov, “Numerical methods of solution for heat equation with delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  113–116  mathnet
2007
13. V. G. Pimenov, “Multistep numerical methods for functional-differential-algebraic equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  145–155  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S201–S212  scopus
2002
14. V. G. Pimenov, “Numerical methods for solving initial and boundary value problems for functional differential equations”, Izv. IMI UdGU, 2002, 2(25),  75–78  mathnet
2001
15. V. G. Pimenov, “General Linear Methods for the Numerical Solution of Functional-Differential Equations”, Differ. Uravn., 37:1 (2001),  105–114  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 116–127
1998
16. A. V. Kim, V. G. Pimenov, “Application of $i$-smooth analysis to construction of numerical methods for solving functional-differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  119–142  mathnet  zmath
1995
17. V. G. Pimenov, “The concept of generalized controls for functional-differential systems”, Differ. Uravn., 31:6 (1995),  980–989  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 917–925
1991
18. V. G. Pimenov, “On the existence of generalized optimal controls in systems with delay in the control”, Differ. Uravn., 27:12 (1991),  2174–2176  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019